Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 90, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Dec 10, 2011, 4:21 AM CST. It took effect at Dec 10, 2011, 6:00 PM CST. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Dec 10, 2011, 4:21 AM CST (10:21 UTC)
- In effect from
- Dec 10, 2011, 6:00 PM CST
- Expired
- Dec 12, 2011, 5:03 AM CST
- In force
- 35 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
326 WHUS73 KGRB 101021 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 421 AM CST SAT DEC 10 2011 ...INCREASING SOUTHWEST WINDS TONIGHT... LMZ521-522-541>543-101830- /O.NEW.KGRB.SC.Y.0090.111211T0000Z-111212T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 421 AM CST SAT DEC 10 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY. * WINDS WILL SHIFT TO THE SOUTHWEST THIS AFTERNOON AND INCREASE TO 20 TO 30 KTS THIS EVENING AND CONTINUE INTO SUNDAY, * WAVES OF 2 TO 4 FT TODAY WILL BUILD TO 3 TO 5 FT ON THE BAY AND 5 TO 8 FT ON THE LAKE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
313 WHUS73 KGRB 101623 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1023 AM CST SAT DEC 10 2011 ...INCREASING SOUTHWEST WINDS AND BUILDING WAVES TONIGHT... LMZ521-522-541>543-110030- /O.CON.KGRB.SC.Y.0090.111211T0000Z-111212T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1023 AM CST SAT DEC 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY... * WINDS WILL SHIFT TO THE SOUTHWEST THIS AFTERNOON AND INCREASE TO 20 TO 30 KTS THIS EVENING AND CONTINUE INTO SUNDAY... * WAVES OF 2 TO 4 FT TODAY WILL BUILD TO 3 TO 5 FT ON THE BAY AND 5 TO 8 FT ON THE LAKE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
975 WHUS73 KGRB 102150 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 350 PM CST SAT DEC 10 2011 ...INCREASING SOUTHWEST WINDS AND BUILDING WAVES TONIGHT... LMZ521-522-541>543-110600- /O.EXT.KGRB.SC.Y.0090.111211T0000Z-111212T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 350 PM CST SAT DEC 10 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST SUNDAY NIGHT... * SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS THIS EVENING AND CONTINUE INTO SUNDAY. GUSTS AROUND 30 KTS ARE POSSIBLE...ESPECIALLY SUNDAY AFTERNOON. * WAVES OF 2 TO 4 FT TODAY WILL BUILD TO 3 TO 5 FT ON THE BAY AND 5 TO 8 FT ON THE LAKE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
019 WHUS73 KGRB 110318 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 918 PM CST SAT DEC 10 2011 ...INCREASING SOUTHWEST WINDS AND BUILDING WAVES TONIGHT... LMZ521-522-541>543-111130- /O.CON.KGRB.SC.Y.0090.000000T0000Z-111212T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 918 PM CST SAT DEC 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST SUNDAY NIGHT... * SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS TONIGHT AND CONTINUE INTO SUNDAY. GUSTS AROUND 30 KTS ARE POSSIBLE... ESPECIALLY SUNDAY AFTERNOON. * WAVES OF 2 TO 4 FT TODAY WILL BUILD TO 3 TO 5 FT ON THE BAY AND 5 TO 8 FT ON THE LAKE BY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
205 WHUS73 KGRB 111040 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 440 AM CST SUN DEC 11 2011 ...BRISK SOUTHWEST WINDS AND HIGH WAVES THROUGH TONIGHT... LMZ521-522-541>543-111845- /O.EXT.KGRB.SC.Y.0090.000000T0000Z-111212T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 440 AM CST SUN DEC 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY... * SOUTHWEST WINDS OF 15 TO 25 KTS WILL CONTINUE THROUGH TODAY...WITH GUSTS AROUND 30 KTS ARE POSSIBLE. * WAVES OF 3 TO 5 FT ARE EXPECTED ON THE BAY AND 5 TO 8 FT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
761 WHUS73 KGRB 111626 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1026 AM CST SUN DEC 11 2011 ...BRISK SOUTHWEST WINDS AND HIGH WAVES THROUGH TONIGHT... LMZ521-522-541>543-120030- /O.CON.KGRB.SC.Y.0090.000000T0000Z-111212T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1026 AM CST SUN DEC 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * SOUTHWEST WINDS OF 15 TO 25 KTS WILL CONTINUE THROUGH TONIGHT... WITH GUSTS AROUND 30 KTS POSSIBLE. * WAVES OF 3 TO 5 FT ARE EXPECTED ON THE BAY AND 5 TO 7 FT TOWARD THE OPEN WATERS ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
885 WHUS73 KGRB 112151 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 351 PM CST SUN DEC 11 2011 ...BRISK SOUTHWEST WINDS AND HIGH WAVES THROUGH TONIGHT... LMZ521-522-541>543-120600- /O.CON.KGRB.SC.Y.0090.000000T0000Z-111212T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 351 PM CST SUN DEC 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * SOUTHWEST WINDS OF 15 TO 25 KTS WILL CONTINUE THROUGH TONIGHT...WITH GUSTS AROUND 30 KTS POSSIBLE. * WAVES OF 3 TO 5 FT ARE EXPECTED ON THE BAY AND 5 TO 7 FT TOWARD THE OPEN WATERS ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOLF
836 WHUS73 KGRB 120325 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 925 PM CST SUN DEC 11 2011 ...BRISK SOUTHWEST WINDS AND HIGH WAVES OVERNIGHT... LMZ521-522-541>543-121130- /O.CON.KGRB.SC.Y.0090.000000T0000Z-111212T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 925 PM CST SUN DEC 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * SOUTHWEST WINDS OF 15 TO 25 KTS WILL CONTINUE THROUGH TONIGHT. WINDS ARE EXPECTED TO GRADUALLY DECREASE AFTER MIDNIGHT TO 10 TO 15 KTS BY MORNING. * WAVES OF 3 TO 5 FT ARE EXPECTED ON THE BAY AND 4 TO 7 FT TOWARD THE OPEN WATERS ON THE LAKE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
500 WHUS73 KGRB 121103 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 503 AM CST MON DEC 12 2011 LMZ521-522-541>543-121215- /O.CAN.KGRB.SC.Y.0090.000000T0000Z-111212T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 503 AM CST MON DEC 12 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WAVES HAVE SUBSIDED TO 2 TO 4 FT...THUS THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 10, 4:07 AM CST, 14 minutes earlier.
Area forecast discussion, Dec 10, 4:07 AM CST, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 407 AM CST SAT DEC 10 2011 .SHORT TERM...TODAY THROUGH SUNDAY. UPPER TROF NOW PASSING OFF TO EAST WITH A RETURN TO MORE ZONAL PATTERN EXPECTED THROUGH THIS PERIOD. QUESTION IS HOW MUCH OF THE WARMING WILL BE REALIZED AT THE SURFACE. SFC HIGH PASSING TO THE SOUTH OF THE STATE OVERNIGHT. COLD AIR MASS...WEAK GRADIENT AND CLEAR SKIES LEADING TO A RATHER COLD NIGHT. WHERE WINDS HAVE GONE CALM...TEMPS HAVE RAPIDLY FALLEN INTO THE NEGATIVE NUMBERS. UPSTREAM OVER NORTHERN MN AREA OF CLOUDS...MAINLY AT MID LEVELS MAKING RAPID PROGRESS TOWARDS NORTHERN WI. CLOUDS ASSOCIATED WITH SIG WAA THAT IS EXPECTED TO PASS THROUGH NORTHERN PORTION OF THE STATE THIS MORNING...EXITING IN THE LATER AFTERNOON. SOME FLURRIES SEEN...THOUGH THIS IS EXPECTED TO PASS NORTH OF STATE WITH DEEPER MOISTURE. LITTLE CHANGE MADE TO MAX TEMP GRIDS TODAY WITH CLOUDS HELPING TO HOLD BACK TEMPS TODAY. INCREASING SW LOW LEVEL FLOW TONIGHT WITH 925 WINDS APPROACHING 35 KTS BY SUN MORNING...LEADING TO TEMPS SHOWING NON DIURNAL TENDENCIES TONIGHT...LIKELY SEEING A RISING TREND AFTER MIDNIGHT. BUFKIT CROSS SECTIONS ON BOTH GFS AND NAM SHOWING LOW LEVEL STRATUS MOVING IN OVER AREA TONIGHT. AM HAVING HARD TIME BELIEVING GIVEN LIMITED MOISTURE IN VICINITY. WILL NEGATE FOR MOST PART...WITH THOUGHTS THAT THIS IS MORE PROBABLE SUN NIGHT AS MOISTURE SURGES NORTH AHEAD OF LOW IN PLAINS. 850 TEMPS INCREASE TO ABOVE ZERO BY SUN MORNING...THOUGH STRONG INVERSION IN PLACE WITH MODELS SHOWING MIXING LIMITED TO 1K FT OR LESS. HAVE SIDED WITH COOLER GUIDANCE...SHAVING OFF A DEGREE OR TWO FROM PREVIOUS MAX TEMP FORECAST. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY. MAIN FORECAST CONCERNS DURING THE PERIOD ARE PRECIPITATION CHANCES. THE WEATHER BECOMES MORE INTERESTING LATE SUNDAY NIGHT INTO THE EARLY PART OF THE WORK WEEK. A SHORT WAVE ALOFT...FROM THE SSW...WILL COMBINE WITH A COLD FRONT APPROACHING FROM THE NORTHWEST TO BRING PRECIPITATION CHANCES BACK TO THE AREA. NOT MUCH LIFT IS EXPECTED BUT MOISTURE WILL INCREASE AHEAD OF THE FRONT AS WARM ADVECTION TAKES PLACE. HAVE A CHANCE OF RAIN ACROSS THE SOUTHEAST HALF OF THE FORECAST AREA AND SNOW FOR THE REST...BUT HAVE ALSO INCLUDED A MENTION OF DRIZZLE OR FREEZING DRIZZLE DUE TO LACK OF STRONG LIFT. HAVE MORE SNOW THAN RAIN MENTIONED BY MONDAY NIGHT BUT CONTINUED WITH A MENTION OF DRIZZLE OR FREEZING DRIZZLE. ONCE THE COLD FRONT PASSES SOUTHEAST OF THE AREA THERE SHOULD BE A PERIOD OF DRY WEATHER BEFORE A MORE SIGNIFICANT SYSTEM APPROACHES THE REGION FROM THE SOUTHWEST. MODELS SHOWED ENOUGH DIFFERENCES IN TRACK AND TIMING THAT CONFIDENCE IS NOT THAT GREAT AT THIS POINT. SOME PRECIPITATION TYPE ISSUES ARISE AGAIN BUT THE END OF THE WEEK SHOULD BE COLD ENOUGH FOR JUST SNOW BEHIND THE SYSTEM && .AVIATION...GOOD FLYING WEATHER TONIGHT THROUGH SATURDAY EVENING WITH CLEAR SKIES TONIGHT AND INCREASING MIDDLE AND HIGH CLOUDS SATURDAY. RDM && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TE/MG
Hazardous weather outlook, Dec 9, 2:32 PM CST, 13 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 232 PM CST FRI DEC 9 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 232 PM CST FRI DEC 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY LIGHT PRECIPITATION IS EXPECTED TO DEVELOP MONDAY MORNING ACROSS THE AREA...AND CONTINUE THROUGH MONDAY NIGHT. SOME OF THE PRECIPITATION COULD FALL AS SNOW AND FREEZING DRIZZLE...WHICH WOULD RESULT IN HAZARDOUS TRAVEL CONDITIONS AT TIMES. A STRONGER STORM SYSTEM IS EXPECTED TO AFFECT THE UPPER MIDWEST WEDNESDAY NIGHT THROUGH FRIDAY. THIS SYSTEM HAS THE POTENTIAL TO BRING ACCUMULATING SNOW TO PORTIONS OF WISCONSIN...HOWEVER IT IS TOO EARLY TO DETERMINE EXACTLY WHERE. MONITOR LATER FORECASTS FOR THE LATEST WEATHER INFORMATION REGARDING THESE SYSTEMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-101200- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 232 PM CST FRI DEC 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. BERSCH/JS
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.